# SDR HALA2020031600061

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 21,229 hours, 3,439 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU LOW OIL LEVEL. // SERVICED APU OIL PER AMM 12-13-49. OK FOR SVC.
